Some recent medical journal articles present new findings relevant to Tradjenta-induced bullous pemphigoid (BP), which would be a skin disease side effect.
Tradjenta (linagliptin), which is part of the dipeptidyl peptidase 4 (DPP-4) inhibitors class of type 2 diabetes drugs.
The first medical journal article, “Association of Bullous Pemphigoid With Dipeptidyl-Peptidase 4 Inhibitors in Patients With Diabetes”, provides findings from a retrospective case-control study, and was published online August 8, 2018 in the medical journal JAMA Dermatology.
The second medical journal article, “Bullous Pemphigoid and Dipeptidyl Peptidase 4 Inhibitors: A Disproportionality Analysis Based on the Japanese Adverse Drug Event Report Database”, was published online July 12, 2018 in the medical journal Diabetes Care.
The third article, “Dipeptidyl peptidase‐4 inhibitors‐associated bullous pemphigoid: A retrospective study of 168 pemphigoid and 9,304 diabetes mellitus patients”, was published June 19, 2018 by the Journal of Diabetes Investigation (JDI).
We will continue to monitor the medical literature for further developments concerning Tradjenta (linagliptin) drug-induced bullous pemphigoid (BP) as a potential side effect of this popular diabetes drug.[Read article in full at original source]